# SDR SO1450

- Difficulty date: March 22, 2004
- Submitted: March 22, 2004
- Operation: General aviation
- Aircraft: N7275G
- Make and model: Cessna 172S
- Aircraft serial: 17280788
- Aircraft time: 1,898 hours
- Engine: Lyc IO360L2A
- Engine time: 1,898 hours
- System (JASC): 2710 · Aileron Control System
- Part: Rod
- Part number: 05232182
- Condition: Bent
- Location: Ailerons
- Part time: 1,898 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING PREFLIGHT, PILOT FOUND LT AILERON CONTROL ROD BENT AT AILERON SURFACE. AIRCRAFT GROUNDED AND TAKEN TO MAINTENANCE. REMOVED LT AILERON CONTROL ROD AND FOUND IT TO BE BENT APPROXIMATELY 25 DEGREES JUST AFT OF AFT ROD END BEARING. REPLACED WITH NEW ROD.
